# SDR AALA202412020778

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,442 hours, 38,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN PERCUSSION MECHANISM SPRING ON THE EMERGENCY DOOR DAMPER AND OPERATION CYLINDER AT PASSENGER CREW DOOR 831 AT FWD GALLEY. MAINTENANCE REPLACED PERCUSSION MECHANISM SPRING ON THE EMERGENCY DOOR DAMPER AND OPERATION CYLINDER AT  PASSENGER CREW DOOR 831 AT FWD GALLEY  IAW AMM 52-11-14-000-001-B AND AMM52-11-14-400-001-B.
